MAUDE Adverse Event Report: EXACTECH, INC. VANTAGE TBL RADEL IMPCTR; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

EXACTECH, INC. VANTAGE TBL RADEL IMPCTR; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 351-17-02
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/25/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Section h10: (h3) pending evaluation.
 
Event or Problem Description
It was reported that the little black plastic cover on the top of the impactor snapped but it was still hanging on so in order to complete the surgery they just wrapped steri strips around it.No adverse event or delay to the surgery.No fragments, parts or pieces fell into the patient.Patient was last known to be in stable condition following the event.No other patient information/medical history provided.Unable to obtain photos/x-rays device is returning.
 
Additional Manufacturer Narrative
(h3) the broken mobile bearing tibial radel impactor reported was likely the result of a stress riser introduced while impacting the tibial component into the bone, which led to crack initiation, propagation, and ultimate fracture of the radel surface.Section h11: *the following sections have corrected information: (d4) lot number: 403929001.(h6) component code: 4722, shock absorber.

Brand Name
VANTAGE TBL RADEL IMPCTR
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH,INC.
2320 nw 66 ct
gainesvile FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key17563509
Report Number1038671-2023-01981
Device Sequence Number20499550
Product Code LXH
UDI-Device Identifier10885862532282
UDI-Public10885862532282
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
UNK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number351-17-02
Device Lot Number403929001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2023
Supplement Date Received by Manufacturer09/18/2023
Initial Report FDA Received Date08/17/2023
Supplement Report FDA Received Date10/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown